# SDR BAGA202410210256

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N120BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 19000115
- Aircraft time: 41,680 hours, 21,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003993
- Condition: Failed
- Location: Zone 200
- Part time: 1,632 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER UNIT FAIL. AFT INTERIOR EMERGENCY LIGHT DOES NOT COME ON. R/R AFT OUTBOARD EMERGENCY LIGHT POWER UNIT.
